Cavitation in short bearings

Rodríguez Fernández, Manuel and Liñán Martínez, Amable (1985). Cavitation in short bearings. "Transactions of ASME. Series F. Journal of Tribology", v. 107 (n. 1); pp. 142-144. ISSN 0742-4787.

Description

Title: Cavitation in short bearings
Author/s:
  • Rodríguez Fernández, Manuel
  • Liñán Martínez, Amable
Item Type: Article
Título de Revista/Publicación: Transactions of ASME. Series F. Journal of Tribology
Date: 1985
ISSN: 0742-4787
Volume: 107
Subjects:
Faculty: E.T.S.I. Aeronáuticos (UPM)
Department: Motopropulsión y Termofluidodinámica [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (343kB) | Preview

Abstract

In this note we obtain the boundaries of the cavitation bubbles when the Reynolds conditions are used to treat the problem of the cavitation, in short journal bearings and in mechanical face seals. A universal solution to this problem is presented in some detail, in the sense that the solution of an ordinary nonlinear first order differential equation, that is necessary to describe the downstream boundary of the cavity, only depends on the eccentricity ratio, but not on the cavitation incipience eccentricity.

More information

Item ID: 1515
DC Identifier: http://oa.upm.es/1515/
OAI Identifier: oai:oa.upm.es:1515
Deposited by: Biblioteca ETSI Aeronauticos
Deposited on: 03 Apr 2009
Last Modified: 20 Apr 2016 06:01
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM